MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) KIT AFFIRM ATT SYSTEM 100 EA; DEVICE, SPECIMEN COLLECTION

BECTON, DICKINSON & CO. (SPARKS) KIT AFFIRM ATT SYSTEM 100 EA; DEVICE, SPECIMEN COLLECTION
Catalog Number 446255
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.6.Investigation summary: bd integrated diagnostic solutions initiated investigation on the customer report regarding glass user injury while using the affirm atts (catalog # 446255), batch # unknown.Previous investigation did not reveal any changes to materials that could directly cause this injury.A review of past complaints does not indicate trend by atts batch.Bd implemented the packaging of the atts ampule crushing tool in order to prevent future occurrence of this issue.All current atts kits contain 1 tool which will be provided in each kit indefinitely.Per package insert instructions, we will continue to closely monitor for trends associated with atts glass injury.
 
Event or Problem Description
It has been reported that the kit affirm att system 100 ea has been found with the ampule puncturing skin during use.No serious injury was reported, first aide provided.The following has been provided by the initial reporter: aff 446255 injury when breaking the ampule.Customer reports an injury when breaking the ampule: a small pinpoint break in skin.First aide provided (cleansed and band aid applied); no further treatment required.

Brand Name
KIT AFFIRM ATT SYSTEM 100 EA
Common Device Name
DEVICE, SPECIMEN COLLECTION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18243294
Report Number1119779-2023-01282
Device Sequence Number7059614
Product Code LIO
UDI-Device Identifier00382904462550
UDI-Public(01)00382904462550
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K920536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number446255
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown